Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Noticed skin on penis was red after sex. Used canesten cream with steroid. Having red spots on penis. Help?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 871 Questions
Question
4 weeks ago i had unprotected sex, 4 days after that i was in the shower and noticed that the skin on my penis, just below the head was red, I got thrush cream and after two weeks of it not going away i went to the health clinic. all results came back negative (chlamydia, gonorea, syphillys and aids), it was still not cleared up so went to my doctors who said that it looked inflammed and gave me, canesten cream with a steroid in it. it looks like its starting to clear up one minute and the next minute its back. I have also noticed that the tip of my penis where the opening is, has became abit inflammed with some small red dots appeared (not very noticeable but i noticed them). Also the base of my penis,scrotum and anus have been quite itchy, hopesome can help
Posted Thu, 7 Nov 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Roopa Hiremath 19 minutes later
Brief Answer:
Genital herpes

Detailed Answer:
Hi,
Thanks for choosing health care magic for your query.

Genital herpes is one of the common causes which presents as grouped fluid filled blisters on the genitalia mainly the glans and shaft of penis.

These lesions appear after 2 days to a week after exposure.
Other symptoms include fever, swelling of groin lymph nodes and urethritis (pain or burning while passing urine with redness around the urethra).
This episode lasts for at least 3 - 4 weeks.

I would suggest application of acyclovir cream 4-5 times on the affected area for two weeks.
Tab Allegra 120mg once daily in the night for a week for the itching.

I hope I have answered your query satisfactorily.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Noticed skin on penis was red after sex. Used canesten cream with steroid. Having red spots on penis. Help? 7 minutes later
thanks for your reply, however i dont think its herpes as i dont have lesions or anything like that, this morning it looks like the small red spots are away but my penis is still red, i will upload a photo
 
 
Answered by Dr. Roopa Hiremath 13 minutes later
Brief Answer:
STD

Detailed Answer:
Hi,
Welcome back.
I am glad your symptoms have reduced.
I suggest Tab Allegra 120 mg for a week for the redness and itching.

I would also like to suggest use of barriers/condoms during sexual intercourse especially with a partner whose sexual history is not known.

It is better to take precautions than to worry about sexually transmitted infections.

Wishing you a speedy recovery.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Noticed skin on penis was red after sex. Used canesten cream with steroid. Having red spots on penis. Help? 14 minutes later
thanks for another reply i have updated a photo, if you could have a look
 
 
Answered by Dr. Roopa Hiremath 22 minutes later
Brief Answer:
Not genital herpes

Detailed Answer:
Hi,

Yes you are right, you do not have herpes.
Please take the suggested treatment as mentioned in my previous answer.
That would suffice to reduce the redness and itching.

Wishing you a speedy recovery.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Noticed skin on penis was red after sex. Used canesten cream with steroid. Having red spots on penis. Help? 5 minutes later
thank you for all your help
 
 
Answered by Dr. Roopa Hiremath 4 minutes later
Brief Answer:
You are welcome

Detailed Answer:
Hi,
I hope I have answered your query satisfactorily.

I would like to stress upon taking precautions than to worry unnecessarily.

Wishing you a speedy recovery.

Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor